Volume 4, Issue 12
Special volume AJAX in honor of René Schoof
Abstract:
The maximal entries of Dynkin friezes over the positive integers have recently been determined for all finite Dynkin types except and . In this note, we explicitly construct large positive integral points on affine cluster varieties of type (resp. ), giving rise to friezes of types (resp. ) over the positive integers with largest entries (resp. ) where is the th Fibonacci number. We conjecture that these are the maximal possible entries for their respective Dynkin types.
Citation:
Robin Zhang. On maximal Dynkin friezes. Polynesian Journal of Mathematics, Volume 4, Issue 12, Pages 1–17. (Sept. 2026) DOI: 10.69763/polyjmath.4.12
Milestones:
Received 27 Feb 2026
Revised 29 May 2026
Accepted 29 May 2026
Published 28 Sep 2026
Communicated by Samuele Anni
The above content is published under the terms of the Creative Commons Attribution 4.0 International license.